# SDR DALA2024041804551

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 76,228 hours, 29,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Seat 33d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 SEAT MOUNTED EMERGENCY LIGHT AT SEAT 33D IN POOR CONDITION BUT OPERATIONAL. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT 33D EMERGENCY LIGHT AND HOUSING PER B757 CMM 25-21. OPERATES NORMAL. (0296088)
